+62 85204616666 info@rameyza.com
+62 85204616666 info@rameyza.com

Ijen Bromo Malang Surabaya

(2 Reviews)
Private 4 Person
FromIdr 2,250,000
Private 4 Person
FromIdr 2,250,000
Available: 4 groups
* Please select all required fields to proceed to the next step.

Proceed Booking

Save To Wish List

Adding item to wishlist requires an account

3652
4 Day 3 Night
Surabaya
Ijen Bromo Malang Surabaya
Max People : 4
Tour Details

    Java volcano Tour and Package is the development of basic packages bromo sunrise tour, and this is the best tour packages of our Team. Many tourists who want to visit Bromo Ijen volcanoes because of its beauty In addition, other factors that influence tourists to visit Bromo Ijen is because the easy road access though the travel time between Bromo Ijen about 6 hours, but, tiredness will disappear once we see the beauty of the tourist object The ideal time to visit is required to Bromo Ijen and malang is normally 4 days 3 nights Well, here we provide details Bromo Ijen malang and Tour Package as follows. here we provide details Tour Package as follows.

IDR 2.550.000 /Person

1 night accommodation homestay in Bondowoso.
1 night accommodation homestay in Malang Batu.
Driver and local guide.
4×4 jeep service bromo tour.
Gas mask rental in Ijen Crater.
Transport full throughout the trip.
Entrance National Park Fees in bromo and ijen 
1 nights accommodations in a nicely-located homestay in Mt. Bromo.

Here's Several Reasons Why You Should Book With Us

Best price and value for money
Experience guides and local connections
Top notch customer service
Customised trips
Departure dates guaranteed ​​
No hidden charges
Excellent reputation

Information

Meet Up

You must arrive in Surabaya or Malang on before 11:00Pm.

Finish

Preferably, as late as 17:00 Pm ( Surabaya )

Information Trip

1. Group size: 4.
2. Danger: Safe.
3. Date: Conform.
4. Duration: 4 days 3 nights.
5. Mountains: Mt. Bromo and Ijen Crater.
6. City Tour: Malang Batu.
7. Locations: East Java,Indonesia.
8. Difficulty: Easy to Moderate.
9. Team leader: Rameyza team.

Equipment

1. Monay
2. Backpack
3. Rain Coat​
4. Trekking pole
5. Personal Medicine
6. Jacket and Gloves
7. Flashlight / Headlamp

PriceIncluded

1. Driver and local guide.
2. 4×4 jeep service bromo tour.
3. Gas mask rental in Ijen Crater.
4. Transport full throughout the trip.
5. 1 night homestay accommodation in Bondowoso.
6. 1 nights accommodations in a nicely-located homestay in Mt. Bromo.
7. 1 night accomodation in malang batu area.
8. Entrance National Park Fees in bromo and ijen Crater and Malang.

Price Excluded

1. Meal.
2. Plane tickets.
3. Optional tours.
4. Travel insurance.
5. Laundry expenses,.
6. Horse riding bromo tour.
7. Driver and local guide tips.
8. And other emergency expenses.

Itinerary

Day 1Surabaya - Bondowoso

10.00Am: I will pick you up from Surabaya and taking you to Bondowoso.
15.00Pm: Arrive at Ijen Bondowoso Homestay, and take rest.
23.00Om: We will going to ijen tour, which takes about 2 hours driving.

Day 2Ijen Tour - Bromo Area

01.00Am: Arrive at entrance gate Ijen, and start to hike to seeing bluefire, sunrise and beautiful Sulfur. with local guide ijen.
07.00Am: Back to the car at park area and then we continue tour to kalipahit and blawan waterfall and then hotsprings after
that coffe break at area coffe plantation.
09.00Am: After finish allthe tour at Ijen area, we will back to bondowoso homestay
11.00Pm: Arrive Bondowoso homestay, and take to shower.
12.00Pm: Check out drive to bromo area, which takes about 3-4 hours driving.
16.00Pm: Arrive at bromo area, checkin and take a rest.

Day 3Bromo Tour - Malang

03.00Am: Pick up at 03.30 by 4WD vehicle and enjoy the bumping offroad trip to mt Penanjakan. Walk about 10 minutes from Jeep Parking Area to Mt Penanjakan view point where you can see the famous magnificent Bromo sunrise. Afterwards return to jeep and then drive to sea of sand and then soft trek about 30 minutes to the peak of mt bromo. From up the bromo crater rim you can see the active Bromo crater, hindu temple, savana, teletabis hill, caldera and mountainous view in the vicinity, including mt semeru, the highest peak in Java. Return to jeep and drive back to Homestay.
11.00Am: After finish we will drive to malang, which takes about 3-4 hours driving.
15.00Pm: Arrive at museum angkut malang.
18.00Pm: After finish, we will going to check in homestay
17.00Pm: Arrive at Augustina Home and take a rest. ( free program )

Day 4Malang City Tour - Surabaya

07.00Am: After breakfast, cek out and we will going city tour batu malang, (Coban Rais or coban rondo, Jodipan, pick apple)
14.00Pm: After finish drive to surabaya, which takes about 4 hours driving.
17.00Pm: Arrive at Surabaya, and Finish

Photos
2 Reviews
Sort By:RatingDate

Algie A

Couple Traveller

I like how hospitable andrew is, he and his creaw was highly hospitable. They were to provide me tips in terms of transportations and itinerary. thank for everythink and l will recomend your service. good job

25/11/2018

Ion Ruiz Iragi

Couple Traveller

we had the luck of finding andrew was super-kind and help us everything. andrew arrange the visit to Ijen crater and mountain bromo than malang, the driver took us later to surabaya, making us save a looot of time and complications. Thank you so much for everything Andrew!!

17/11/2018
2 travellers are considering this tour right now!